Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1, Issue 2, Pages 235-244
http://dx.doi.org/10.1155/S0161171278000277

A Stone-Weierstrass theorem for group representations

Department of Mathematics, University of Toronto, Toronto MSS IAI, Ontario, Canada

Received 16 January 1978

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joe Repka, “A Stone-Weierstrass theorem for group representations,” International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 2, pp. 235-244, 1978. https://doi.org/10.1155/S0161171278000277.